| Catalog Number |
72204395 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopy, when the ligament was fixed in the tibia the biosure screw fractured.The broken screw was entirely removed using a grasper clamp.The procedure was completed with non-significant surgical delay using a back-up device.No further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H10 h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that the storage requirements for the material are specified, and the material must comply with provided percentage composition specifications as measured by ash test.A clinical review states that the adverse event was likely procedure related and the device had no influence on the event.The assessed impact to the patient was the non-significant surgical delay.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.